Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 9, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at Mar 18, 2021, 3:33 PM CDT for Decatur County, Perry County, Tennessee. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 3:33 PM CDT (20:33 UTC)
- Expired
- Mar 25, 2021, 10:22 AM CDT
- In force
- 7 days
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 134 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Perryville (PRVT1).
- Action stage
- 362 ft
- Minor stage
- 365 ft
- Moderate stage
- 368 ft
- Major stage
- 375 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
859 WGUS84 KMEG 182033 FLSMEG Flood Advisory National Weather Service Memphis TN 333 PM CDT Thu Mar 18 2021 ...The National Weather Service in Memphis has issued a Flood Advisory for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-192145- /O.NEW.KMEG.FL.Y.0009.210318T2033Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 333 PM CDT Thu Mar 18 2021 The National Weather Service in Memphis has issued a * Flood Advisory for the Tennessee River at Perryville. * From this afternoon until further notice. * At 2:30 PM CDT Thursday the stage was 358.0 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is rising and is expected to rise to a crest of 364.6 feet Monday evening. * Impact...At 364.5 feet, In Decatur County, low-lying portions of Perryville Marina parking lot and evacuation roads become flooded. At the Gumdale Marina, water reaches the road leading north to Fisher Landing, and water inundates lots on the south end of Fisher Landing. Access to Gumdale may be limited. Inundation of the boat launch area at the end of Mouse Tail Road and Willow Oaks evacuation road occurs. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ TLSJr
13 follow-up statements
846 WGUS84 KMEG 190223 FLSMEG Flood Advisory National Weather Service Memphis TN 923 PM CDT Thu Mar 18 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-200230- /O.CON.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 923 PM CDT Thu Mar 18 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until further notice. * At 7:30 PM CDT Thursday the stage was 358.6 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is rising and is expected to crest at 364.6 feet Monday evening. * Impact...At 364.5 feet, In Decatur County, low-lying portions of Perryville Marina parking lot and evacuation roads become flooded. At the Gumdale Marina, water reaches the road leading north to Fisher Landing, and water inundates lots on the south end of Fisher Landing. Access to Gumdale may be limited. Inundation of the boat launch area at the end of Mouse Tail Road and Willow Oaks evacuation road occurs. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
091 WGUS84 KMEG 200153 FLSMEG Flood Advisory National Weather Service Memphis TN 853 PM CDT Fri Mar 19 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-210200- /O.CON.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 853 PM CDT Fri Mar 19 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until further notice. * At 7:30 PM CDT Friday the stage was 361.3 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river will continue a gradual rise and is expected to crest at 364.7 feet Tuesday morning. * Impact...At 364.5 feet, In Decatur County, low-lying portions of Perryville Marina parking lot and evacuation roads become flooded. At the Gumdale Marina, water reaches the road leading north to Fisher Landing, and water inundates lots on the south end of Fisher Landing. Access to Gumdale may be limited. Inundation of the boat launch area at the end of Mouse Tail Road and Willow Oaks evacuation road occurs. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
503 WGUS84 KMEG 201656 FLSMEG Flood Advisory National Weather Service Memphis TN 1156 AM CDT Sat Mar 20 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-211700- /O.EXT.KMEG.FL.Y.0009.000000T0000Z-210327T1100Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1156 AM CDT Sat Mar 20 2021 ...The Flood Advisory is now in effect until Saturday morning... The Flood Advisory continues for the Tennessee River at Perryville. * Until Saturday morning. * At 11:30 AM CDT Saturday the stage was 361.8 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.9 feet Monday evening. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
729 WGUS84 KMEG 210220 FLSMEG Flood Advisory National Weather Service Memphis TN 920 PM CDT Sat Mar 20 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-220230- /O.CON.KMEG.FL.Y.0009.000000T0000Z-210327T1100Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 920 PM CDT Sat Mar 20 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until Saturday morning. * At 8:30 PM CDT Saturday the stage was 362.1 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.9 feet Monday evening. * Impact...At 364.0 feet, In Perry County, evacuation road to boat launch and camping area at end of Deer Creek Lake Road begins to flood. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ mm
358 WGUS84 KMEG 211638 FLSMEG Flood Advisory National Weather Service Memphis TN 1138 AM CDT Sun Mar 21 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-221645- /O.EXT.KMEG.FL.Y.0009.000000T0000Z-210326T2300Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1138 AM CDT Sun Mar 21 2021 ...The Flood Advisory is now in effect until Friday evening... The Flood Advisory continues for the Tennessee River at Perryville. * Until Friday evening. * At 11:30 AM CDT Sunday the stage was 362.3 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.6 feet Tuesday evening. * Impact...At 363.5 feet, In Decatur County, water inundates the boat launch area at the north end of Woodlawn Shores Road in Cherokee Heights, and the low-lying areas of the boat launch at the end of Brodies Landing Road. North end of Miracle Road in Fisher Landing is flooding. Evacuation road from Beech Bend Park boat parking lot becomes flooded. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
447 WGUS84 KMEG 220240 FLSMEG Flood Advisory National Weather Service Memphis TN 940 PM CDT Sun Mar 21 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-230245- /O.CON.KMEG.FL.Y.0009.000000T0000Z-210326T2300Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 940 PM CDT Sun Mar 21 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until Friday evening. * At 9:30 PM CDT Sunday the stage was 362.3 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.6 feet Tuesday evening. * Impact...At 363.5 feet, In Decatur County, water inundates the boat launch area at the north end of Woodlawn Shores Road in Cherokee Heights, and the low-lying areas of the boat launch at the end of Brodies Landing Road. North end of Miracle Road in Fisher Landing is flooding. Evacuation road from Beech Bend Park boat parking lot becomes flooded. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ mm
355 WGUS84 KMEG 221708 RRA FLSMEG Flood Advisory National Weather Service Memphis TN 1208 PM CDT Mon Mar 22 2021 ...The Flood Advisory is extended for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-231715- /O.EXT.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1208 PM CDT Mon Mar 22 2021 ...The Flood Advisory is now in effect until further notice... The Flood Advisory continues for the Tennessee River at Perryville. * Until further notice. * At 11:30 AM CDT Monday the stage was 362.3 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.1 feet Wednesday morning. * Impact...At 363.0 feet, In Decatur County, boat launch parking lot at Cherokee Heights is flooded. Access road to Beech Bend Park boat parking area is being flooded. Water tops boat ramp at Gumdale Marina and Fisherdale Landing area. Water begins to cover road in front of the Lost Creek Marina and Boat Dock. Access to Lost Creek Boat Dock may be limited. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ BELLES
684 WGUS84 KMEG 230209 FLSMEG Flood Advisory National Weather Service Memphis TN 909 PM CDT Mon Mar 22 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-240215- /O.CON.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 909 PM CDT Mon Mar 22 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until further notice. * At 8:30 PM CDT Monday the stage was 362.3 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 363.1 feet Wednesday morning. * Impact...At 363.0 feet, In Decatur County, boat launch parking lot at Cherokee Heights is flooded. Access road to Beech Bend Park boat parking area is being flooded. Water tops boat ramp at Gumdale Marina and Fisherdale Landing area. Water begins to cover road in front of the Lost Creek Marina and Boat Dock. Access to Lost Creek Boat Dock may be limited. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
418 WGUS84 KMEG 231651 FLSMEG Flood Advisory National Weather Service Memphis TN 1151 AM CDT Tue Mar 23 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-241700- /O.EXT.KMEG.FL.Y.0009.000000T0000Z-210326T1100Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1151 AM CDT Tue Mar 23 2021 ...The Flood Advisory is now in effect until Friday morning... The Flood Advisory continues for the Tennessee River at Perryville. * Until Friday morning. * At 11:30 AM CDT Tuesday the stage was 362.2 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to fall to 360.7 feet early Tuesday afternoon March 30th. * Impact...At 362.0 feet, In Perry County, Crooked Creek Campground and marina near the boat launch area flooding along with the access road to the camping area near the mouth of Crooked Creek. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
932 WGUS84 KMEG 240232 FLSMEG Flood Advisory National Weather Service Memphis TN 932 PM CDT Tue Mar 23 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-250245- /O.CON.KMEG.FL.Y.0009.000000T0000Z-210326T1100Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 932 PM CDT Tue Mar 23 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until Friday morning. * At 8:30 PM CDT Tuesday the stage was 362.0 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river will rise to 362.1 feet just after midnight tonight. It will then fall to 361.7 feet and begin rising again Saturday morning. * Impact...At 362.0 feet, In Perry County, Crooked Creek Campground and marina near the boat launch area flooding along with the access road to the camping area near the mouth of Crooked Creek. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ mm
254 WGUS84 KMEG 241626 FLSMEG Flood Advisory National Weather Service Memphis TN 1126 AM CDT Wed Mar 24 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-251630- /O.CON.KMEG.FL.Y.0009.000000T0000Z-210326T1100Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1126 AM CDT Wed Mar 24 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River at Perryville. * Until Friday morning. * At 10:30 AM CDT Wednesday the stage was 361.7 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 362.0 feet this afternoon. * Impact...At 362.0 feet, In Perry County, Crooked Creek Campground and marina near the boat launch area flooding along with the access road to the camping area near the mouth of Crooked Creek. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$ SGW
177 WGUS84 KMEG 250240 FLSMEG Flood Advisory National Weather Service Memphis TN 940 PM CDT Wed Mar 24 2021 ...The Flood Advisory is extended for the following rivers in Tennessee... Tennessee River at Perryville PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at weather.gov/memphis. The next statement will be issued as conditions warrant. && TNC039-135-260245- /O.EXT.KMEG.FL.Y.0009.000000T0000Z-000000T0000Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 940 PM CDT Wed Mar 24 2021 ...The Flood Advisory is now in effect until further notice... The Flood Advisory continues for the Tennessee River at Perryville. * Until further notice. * At 8:30 PM CDT Wednesday the stage was 361.6 feet. * Action stage is 362.0 feet. * Flood stage is 365.0 feet. * Forecast...The river is expected to rise to a crest of 362.1 feet early Wednesday morning. * Impact...At 362.0 feet, In Perry County, Crooked Creek Campground and marina near the boat launch area flooding along with the access road to the camping area near the mouth of Crooked Creek. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
669 WGUS84 KMEG 251522 FLSMEG Flood Advisory National Weather Service Memphis TN 1022 AM CDT Thu Mar 25 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Tennessee River at Perryville TNC039-135-251630- /O.CAN.KMEG.FL.Y.0009.000000T0000Z-210325T1522Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1022 AM CDT Thu Mar 25 2021 ...The Flood Advisory for the Tennessee River at Perryville has been cancelled... The Flood Advisory is cancelled for the Tennessee River at Perryville. * At 9:30 AM CDT Thursday the stage was 361.4 feet. * Flood stage is 365.0 feet. * Forecast...The river has fallen to 361.7 feet early Thursday morning. && LAT...LON 3588 8822 3588 8785 3547 8787 3547 8824 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 18, 3:10 PM CDT, 23 minutes earlier.
Area forecast discussion, Mar 18, 3:10 PM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Memphis TN 310 PM CDT Thu Mar 18 2021 .DISCUSSION... Scattered showers continue to move through the Mid-South this afternoon thanks to an upper level low pressure system. The Mid-South will remain in the back side of the upper low through Saturday morning. Several weak disturbances move through the flow during this time. Would not be surprised if clouds hang around through much of this time period. In addition, a few showers could develop as the disturbances move through. For now have POPS ending by sunrise, but may need to be extended for a longer period of time. Temperatures will remain cool on Friday with highs in the upper 40s to lower 50s. Upper ridging will begin to occur across the area by Sunday. Expect dry conditions with temperatures beginning to climb back into the mid 60s to lower 70s. A double barrel upper level low pressure system will begin to move out of the Rockies by Monday Night. Models are still having a hard time in regards to timing and evolution of the system. Right now, the first upper low will bring a line of showers and thunderstorms into the Mid-South Monday Night into Tuesday evening. A brief lull will occur before the second upper level low moves into the region on Thursday. The second one looks more potent as the ECMWF and GFS have it becoming negatively tilted as it moves into the region. Definitely both systems bear watching for any severe weather potential. KRM && .AVIATION... An upper low is tracking across the area and will continue to influence the weather through the period with low clouds, gusty winds and some rain across northern sections...mainly at KMKL. Gusty WNW winds at 15-25 kts will shift to NNE Friday morning and remain gusty. Skies will clear from the NW on Friday reaching KJBR by 19/15z and KMEM by 19/18z...later at KMKL and KTUP. SJM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 18, 3:34 AM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 334 AM CDT Thu Mar 18 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-191045- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 334 AM CDT Thu Mar 18 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Gusty west winds are expected on Thursday. Winds gusts may exceed 30 mph at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, Mar 18, 11:26 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1126 AM CDT THU MAR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 5 NNE BROOKLAND 35.96N 90.54W
03/17/2021 CRAIGHEAD AR 911 CALL CENTER
COUNTY ROAD 959 WAS WASHED OUT BETWEEN COUNTY ROAD 960
AND COUNTY ROAD 931.
&&
SJMLocal storm report, Mar 18, 11:36 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 AM CDT THU MAR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 1 E JONESBORO 35.82N 90.66W
03/17/2021 CRAIGHEAD AR SOCIAL MEDIA
TIMMS STREET IN JONESBORO FLOODED MORE THAN 6 INCHES
DEEP.
&&
SJMLocal storm report, Mar 18, 1:49 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
149 PM CDT THU MAR 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 5 SW JONESBORO 35.76N 90.74W
03/17/2021 CRAIGHEAD AR SOCIAL MEDIA
COUNTY ROAD 425 FLOODED SOUTH OF VALLEY VIEW.
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 12:58 PM CDT | River Flood Warning | MEG | Lake | 21 days |
| Mar 18, 3:35 PM CDT | River Flood Warning | MEG | Decatur, Hardin | 24 days |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.